# SDR MASA2022060400153

- Difficulty date: June 4, 2022
- Submitted: June 4, 2022
- Operation: Air carrier
- Aircraft: N955LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15376
- Aircraft time: 15,220 hours, 11,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SVC DR FLOOR LEVEL EMER LIGHT COVER MISS. MX INSTALLED COVER.
